# SDR FDEA202405290783

- Difficulty date: May 29, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 46,191 hours, 25,854 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A53612214200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR STRUCTURE SUPPORT UPPER SURFACE WAS FOUND CORROSION AT FR11   PLUS14"~FR11 PLUS 16", Y730 REPLACED THE DAMAGE SUPPORT WITH NEW AT MAIN DECK FLOOR STRUCTURE SUPPORT   SURFACE FR11 PLUS 14" ~FR11 PLUS 16", Y730 I.A.W A300-600 SRM 51-72-10-001, PAGE.2 REPAIR   CLASSIFIED AS MINOR PER GMM 06-2-100
